# SDR LOFR200500001

- Difficulty date: April 7, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Filed by: Alsco Aviation Inc, repair station L0FR226Y
- Make and model: Boeing 747-200
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26113555
- Part serial: BH0078
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED KEY BOSS IDENTIFIED PER HONEYWELL CMM 32-45-12, APPENDIX A, KEY BOSS NDT INSPECTION AREA.  CRACK IDENTIFIED USING EDDY CURRENT METHOD.
